MAUDE Adverse Event Report: ABBOTT MEDICAL EXCLAIM LEAD, 90 CM; SCS LEAD

ABBOTT MEDICAL EXCLAIM LEAD, 90 CM; SCS LEAD
Model Number 3225
Medical Device Problem Codes High impedance (1291); Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 03/31/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.During processing of this complaint, attempts were made to obtain patient weight.The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
It was reported that the patient had a car accident, the leads migrated, and high impedances were measured at the lead contacts.X-ray imaging confirmed migration occurred, and the bottom of the lead moved out of the epidural space.As a result, surgery occurred in which the lead was explanted and replaced, which resolved the issue.
 
Additional Manufacturer Narrative
During processing of this incident, attempts were made to obtain complete patient information.A4 - patient weight is unknown.A patient experiencing lead migration and high impedance was reported to abbott.The patient's lead was explanted and replaced.The results of the investigation are inconclusive since the devices were not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.

Brand Name
EXCLAIM LEAD, 90 CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
MDR Report Key11704867
Report Number1627487-2021-13381
Device Sequence Number3437139
Product Code LGW
UDI-Device Identifier05415067017758
UDI-Public05415067017758
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Model Number3225
Device Catalogue Number3225
Device Lot Number5405689
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/31/2021
Supplement Date Received by Manufacturer04/21/2021
Initial Report FDA Received Date04/22/2021
Supplement Report FDA Received Date05/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;